# SDR UHLA2011011600032

- Difficulty date: January 16, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 17,520 hours, 10,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON TOP SURFACE OF SEAT TRACK BEAM FROM FR23R TO FR34R.  REMOVED AND REPLACED RT SEAT TRACK BEAM IAW EMB 170 SRM 51-43-01.
